# SDR 06FDEA02992

- Difficulty date: August 16, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB777451
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW LOWER WINGLET FWD RIB FOUND CRACKED.  CRACKED LHW LOWER WINGLET FWD RIB REMOVED AS PER SRM 51-31-01 VOL II.  NEW RIB FABRICATED AS PER DWG NR ARB 7774-51 AND INSTALLED AS PER SRM 51-31-01 VOL II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
